# SDR UIEA2018062901287

- Difficulty date: June 29, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,800 hours, 19,834 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT INOP. PERFORMED BITE TEST AND OPS CHECK IAW AMM 30-41-00. FOUND NO FAULTS AT THIS TIME.
